# SDR UALA2013021100828

- Difficulty date: February 10, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXISTING REPAIR STA 365 FLOORBEAM UPPER CORD AT LBL 11 TO THE RIGHT END OF JOINT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR PER ECRA 5310-05680 AND ARR EA 130071 IR.
